VOL. 20 · NO. 2 | April, 1992
Front Matter
Ann. Probab. 20 (2), (April, 1992) Open Access
No abstract available
Narn-Rueih Shieh
Ann. Probab. 20 (2), 553-562, (April, 1992) DOI: 10.1214/aop/1176989790 Open Access
KEYWORDS: $k$-multiple points, Hausdorff measures, Diffusions, Levy processes, 60G17
Ming Liao
Ann. Probab. 20 (2), 563-578, (April, 1992) DOI: 10.1214/aop/1176989791 Open Access
KEYWORDS: Markov processes, symmetry groups, invariance groups, invariant processes, Diffusion processes, Riemannian metrics and Laplacians, 60J45, 58G32
Steven N. Evans
Ann. Probab. 20 (2), 579-590, (April, 1992) DOI: 10.1214/aop/1176989792 Open Access
KEYWORDS: tree, stochastic process on a group, polar set, energy, Hausdorff dimension, capacity, path intersections, 60J45, 60B99, 60G17, 60G10
Robert C. Dalang, John B. Walsh
Ann. Probab. 20 (2), 591-626, (April, 1992) DOI: 10.1214/aop/1176989793 Open Access
KEYWORDS: Levy process, Levy sheet, Brownian sheet, Poisson sheet, Markov property, sharp field, 60G60, 60G55, 60J75, 60J30, 60E07, 35R60, 60H15
Davar Khoshnevisan
Ann. Probab. 20 (2), 627-630, (April, 1992) DOI: 10.1214/aop/1176989794 Open Access
KEYWORDS: Convex hull, Brownian motion, BDG inequality, 60J65, 60E15, 52A22, 52A30
Christopher J. Bishop
Ann. Probab. 20 (2), 631-651, (April, 1992) DOI: 10.1214/aop/1176989795 Open Access
KEYWORDS: Brownian motion, Denjoy domain, Martin boundary, Cauchy process, Hausdorff dimension, 60J65, 60J50
Larry A. Shepp, Ofer Zeitouni
Ann. Probab. 20 (2), 652-654, (April, 1992) DOI: 10.1214/aop/1176989796 Open Access
KEYWORDS: Gaussian norms, Onsager-Machlup, Correlation inequalities, 60G15, 60F10, 60J65
H. R. Hughes
Ann. Probab. 20 (2), 655-659, (April, 1992) DOI: 10.1214/aop/1176989797 Open Access
KEYWORDS: Brownian motion, diffusions on manifolds, exit time and place, transformation of drift, 58G32, 60J65, 53B20
Deli Li, M. Bhaskara Rao, Xiangchen Wang
Ann. Probab. 20 (2), 660-674, (April, 1992) DOI: 10.1214/aop/1176989798 Open Access
KEYWORDS: Gaussian randomization, Law of the iterated logarithm, multidimensional indices, rates of convergence, Strong law of large numbers, type 2 Banach spaces, Weak law of large numbers, 60F15, 60G60, 60B12, 60G50
Evan Fisher
Ann. Probab. 20 (2), 675-680, (April, 1992) DOI: 10.1214/aop/1176989799 Open Access
KEYWORDS: Law of the iterated logarithm, Martingales, upper and lower bounds, Independent random variables, 60F15, 60G42, 60G50
John H. J. Einmahl
Ann. Probab. 20 (2), 681-695, (April, 1992) DOI: 10.1214/aop/1176989800 Open Access
KEYWORDS: Confidence band, empirical process, intermediate quantiles, strong and weak limit theorems, tail empirical process, weight-function, 60F15, 60F05, 62G15, 62G30
Thomas M. Liggett
Ann. Probab. 20 (2), 696-723, (April, 1992) DOI: 10.1214/aop/1176989801 Open Access
KEYWORDS: contact process, processes in random environments, 60K35
Chris Noble
Ann. Probab. 20 (2), 724-745, (April, 1992) DOI: 10.1214/aop/1176989802 Open Access
KEYWORDS: Interacting particle system, Hydrodynamic limit, Equilibrium, reaction-diffusion equation, 60K35, 35K57, 60F99
K. B. Athreya
Ann. Probab. 20 (2), 746-752, (April, 1992) DOI: 10.1214/aop/1176989803 Open Access
KEYWORDS: Maximum sequence, Critical branching process, Martingales, 60J80, 60K99
Vincent F. Melfi
Ann. Probab. 20 (2), 753-771, (April, 1992) DOI: 10.1214/aop/1176989804 Open Access
KEYWORDS: Markov chain, Markov random walk, nonlinear renewal theorem, excess over the boundary, repeated significance test, 60K05, 60K15, 62L05, 60J05
Soren Asmussen
Ann. Probab. 20 (2), 772-789, (April, 1992) DOI: 10.1214/aop/1176989805 Open Access
KEYWORDS: Random walk, ladder height distribution, phase-type distribution, Wiener-Hopf factorization, Markov jump process, nonlinear matrix iteration, coupling, uniformization, PH/G/1 queue, GI/PH/1 queue, 60J15, 60J05, 60K25
Wladyslaw Szczotka
Ann. Probab. 20 (2), 790-800, (April, 1992) DOI: 10.1214/aop/1176989806 Open Access
KEYWORDS: single-server queue, waiting time, queue size, asymptotic stationarity, heavy traffic, Little formula, weak convergence, invariance principle, 60K25
Robert W. Keener
Ann. Probab. 20 (2), 801-824, (April, 1992) DOI: 10.1214/aop/1176989807 Open Access
KEYWORDS: large deviations, Markov chains, conditional limit theorems, quasistationary distributions, 60J15, 60G50
Philip S. Griffin, Terry R. McConnell
Ann. Probab. 20 (2), 825-854, (April, 1992) DOI: 10.1214/aop/1176989808 Open Access
KEYWORDS: Random walk, overshoot, multivariate renewal theory, moments, 60J15, 60G50, 60K05
Harry Kesten, Gregory F. Lawler
Ann. Probab. 20 (2), 855-882, (April, 1992) DOI: 10.1214/aop/1176989809 Open Access
KEYWORDS: Inhomogeneous random walk, recurrence, 60J15
David Nualart
Ann. Probab. 20 (2), 883-900, (April, 1992) DOI: 10.1214/aop/1176989810 Open Access
KEYWORDS: Optimal stopping, two-parameter processes, randomized stopping point, 60G40, 60G57
Paul Algoet
Ann. Probab. 20 (2), 901-941, (April, 1992) DOI: 10.1214/aop/1176989811 Open Access
KEYWORDS: portfolio selection, universal prediction schemes, universal gambling schemes, stationary ergodic process, 90A09, 60G10, 60G40, 47A35
E. B. Dynkin
Ann. Probab. 20 (2), 942-962, (April, 1992) DOI: 10.1214/aop/1176989812 Open Access
KEYWORDS: Measure-valued processes, Superprocesses, probabilistic solution of nonlinear partial differential equations, graph of a superprocess, Capacities, polar sets, 60J60, 35K15, 60G57, 60J45, 35K55
Mark I. Freidlin, Alexander D. Wentzell
Ann. Probab. 20 (2), 963-986, (April, 1992) DOI: 10.1214/aop/1176989813 Open Access
KEYWORDS: Reaction-diffusion equations, large deviations, limit theorems for random fields, 35K55, 60H15
Tadeusz Inglot, Wilbert C. M. Kallenberg, Teresa Ledwina
Ann. Probab. 20 (2), 987-1003, (April, 1992) DOI: 10.1214/aop/1176989814 Open Access
KEYWORDS: Moderate deviations, Cramer type large deviations, strong approximation, sublinear functional, seminorm, empirical process, linear combinations of order statistics, Goodness-of-fit tests, 60F10, 62G30
Wlodzimierz Bryc
Ann. Probab. 20 (2), 1004-1030, (April, 1992) DOI: 10.1214/aop/1176989815 Open Access
KEYWORDS: large deviations, empirical process, Strong mixing, 60F10
Endre Csaki, Miklos Csorgo
Ann. Probab. 20 (2), 1031-1052, (April, 1992) DOI: 10.1214/aop/1176989816 Open Access
KEYWORDS: $\mathscr{B}$-valued stochastic processes, large deviations, moduli of continuity, large increments, regular variation, Gaussian processes, $l^2$-valued Ornstein-Uhlenbeck processes, 60G07, 60F10, 60G17, 60G15, 60F15
Zbigniew J. Jurek
Ann. Probab. 20 (2), 1053-1062, (April, 1992) DOI: 10.1214/aop/1176989817 Open Access
KEYWORDS: Decomposability semigroup, tangent space, Wedge, Lie wedge, $U$-exponent, operator-self-decomposable measure, self-decomposable measure, Haar measure, Schur lemma, 60B12, 22A15, 20M20
Michael Rockner
Ann. Probab. 20 (2), 1063-1085, (April, 1992) DOI: 10.1214/aop/1176989818 Open Access
KEYWORDS: Martin boundary, entrance space, parabolic function, infinite-dimensional Ornstein-Uhlenbeck process and operator, Abstract Wiener space, integral representation of convex sets, Dirichlet spaces, 60J45, 31C25, 60J50
N. Henze, B. Voigt
Ann. Probab. 20 (2), 1086-1098, (April, 1992) DOI: 10.1214/aop/1176989819 Open Access
KEYWORDS: Almost sure convergence, Efron-Stein inequality, nearest neighbors, geometric probability, Runs, empty blocks, 60F15, 62G10
Book Review
Carol Bezuidenhout
Ann. Probab. 20 (2), 1099-1104, (April, 1992) DOI: 10.1214/aop/1176989820 Open Access
No abstract available
B. Pittel, W. A. Woyczynski, J. A. Mann
Ann. Probab. 20 (2), 1105-1106, (April, 1992) DOI: 10.1214/aop/1176989821 Open Access
No abstract available
Shyamal D. Peddada, Donald St. P. Richards
Ann. Probab. 20 (2), 1107, (April, 1992) DOI: 10.1214/aop/1176989822 Open Access
No abstract available
Back Matter
Ann. Probab. 20 (2), (April, 1992) Open Access
No abstract available
Back to Top